# SDR 2009FA0000204

- Difficulty date: February 19, 2009
- Submitted: March 11, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068255514
- Part serial: A2668R
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATA PLATE INDICATES D-3000 MAGNETO, HOWEVER, MAGNETO HSG HAS BEEN POSITIVELY IDENTIFIED TO BE D-2000.  HSG ALSO MODIFIED FOR D-3000 DISTRIBUTOR BLOCK.  AD APPLYING TO D-2000 MAGNETO HSG ARE ELIMINATED WITH D-3000 HSG.  USING THE D-2000 HSG IS POTENTIALLY DANGEROUS.  AD APPLICABLE TO D-2000 HSG: 78-18-06, 80-17-14.  THESE AD IF NOT COMPLIED WITH BECAUSE OF MISREPRESENTATION OF DATA PLATE COULD RESULT IN FAILURE OF MAGNETO.  (K)
